MAUDE Adverse Event Report: MENTOR TEXAS MENTOR SILTEX CONTOUR PROFILE SPECTRUM; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR SILTEX CONTOUR PROFILE SPECTRUM; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Catalog Number 3542511
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Since no lot number was provided, no manufacturing record evaluation review could be performed.Reason for device explant and/or reoperation: n/a.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) female patient who underwent breast augmentation revision with a 275cc mentor siltex contour profile spectrum saline on the left side and an unspecified mentor saline implant on the right side, suffered bilateral deflation post-operatively.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.This medwatch form is for the left breast prosthesis.
 
Additional Manufacturer Narrative
On 09/05/2019, mentor became aware that the following information was erroneously omitted from the initial report sent on 08/26/2019: the patient also reported being in vulnerable mental health state because of the two deflation issues and also indicated that it could turn into another acute emergency mental health admittance.The patient did not provide specific information surrounding the circumstances of their hospitalization.Manufacturer¿s reference number: (b)(4).This medwatch form is for the left breast prosthesis.

Brand Name
MENTOR SILTEX CONTOUR PROFILE SPECTRUM
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key8931589
Report Number1645337-2019-17813
Device Sequence Number291056
Product Code FWM
UDI-Device Identifier00081317002130
UDI-Public00081317002130
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Reporter Type Manufacturer
Report Source consumer,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3542511
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/29/2019
Supplement Date Received by Manufacturer09/05/2019
Initial Report FDA Received Date08/26/2019
Supplement Report FDA Received Date09/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Other;
Patient Age45 YR